# SDR DALA2023072005888

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 87,765 hours, 17,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1708, DURING SVC FOUND EMERGENCY LIGHTS AT SEATS 20-33 LH/RH AND SIDEWALL EXIT LIGHTS AT OW EXITS, INOP. CORRECTIVE ACTION: INSTALLED NEW BATTERY AT M1209 LOCATED IN KICK PANEL BETWEEN SEATS 33/34GF. OPS CHK GOOD. (LP 4914266)
